# SDR AALA201801199006

- Difficulty date: January 15, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 50,196 hours, 25,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD FLIGHT ATTENDANT FLASHLIGHT INDICATOR DOES NOT BLINK. REPLACED THE FLASHLIGHT AND HOLDER IAW AMM 25-60-00.
